# SDR R612025F00004

- Difficulty date: September 28, 2025
- Submitted: October 19, 2025
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 28,435 hours, 19,662 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OUTBOARD T/R CENTER THERMAL BLANKET CHAFE PLATE CHAFED.REMOVED DAMAGED CHAFE PLATE, FABRICATE REPAIR PATCH  REF.NO. REPUBLIC AIRWAYS 170EA--78-31-0004MR_1 REV 2.
